# SDR UPS98826409

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779659501
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN AT STA 902 AND LONG 6L, THE LONG END FITTING IS CRACKED AND HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW DWG 3779659 AND SRM 51-1-21.
